MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO MISSION (US) 3.0/22; CORONARY DRUG-ELUTING STENT

BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO MISSION (US) 3.0/22; CORONARY DRUG-ELUTING STENT
Model Number 453952
Medical Device Problem Codes Failure to Advance (2524); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Chest Pain (1776)
Date of Event 01/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
An 3.5/26 orsiro mission drug-eluting stent was successfully placed in the prox.Lad.When attempting to place the 3.0/22 orsiro mission (complaint device) through the already implanted stent, unable to cross.Undeployed stent was removed, and further dilatation was performed.The undeployed 3.0/22 orsiro mission was inspected, and integrity confirmed and reinserted in the patient.The 3.0/22 orsiro mission would not cross the diagonal lesion.The undeployed stent was not on the device anymore, when removing it again from patients body.The stent dislodged in the prox.Lad/lm portion of the body which was confirmed with the ivus.Due to the stent dislodgment the patient began to experience immense chest pain and was unable to remain still.Patient was intubated and the dislodged stent was covered with a xience des.The patient was discharged from the hospital on (b)(6) 2024.
 
Additional Manufacturer Narrative
Combination product: yes.
 
Additional Manufacturer Narrative
Combination product: yes.The complaint product was not returned for analysis.Therefore, no technical investigation on the subject could be performed.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.In addition, the provided still images of the angiographic material and the ivus still images were reviewed.The still images of the angiographic material show the lca.The complaint device or the actual complaint event is not visible.The angiographic material does not contain further relevant information regarding the root cause of the complaint.The two still images of the ivus material show a dislodged stent in the vessel before crushing it to the vessel wall.The still images of the ivus material does therefore not contain further relevant information with regards to the root cause of the complaint.Review of the production documentation confirmed that the product was manufactured according to specifications and passed all in-process and final inspections.During final inspection, every stent system undergoes visual inspection to ensure correct stent embedding and homogeneous crimping of the stent.Further, the stent outer diameter and the stent retention force of a defined amount of samples is tested from every lot.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause was determined.It should be noted that the ifu clearly states not to re-insert the stent system if the stent system was removed prior to expansion and that the distal lesion should be initially stented, followed by stenting of the proximal lesion.
 
Additional Manufacturer Narrative
Combination product: yes, corrected the initial reporter information.Reference capa# nc-24-004.The complaint product was not returned for analysis.Therefore, no technical investigation on the subject could be performed.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.In addition, the provided still images of the angiographic material and the ivus still images were reviewed.The still images of the angiographic material show the lca.The complaint device or the actual complaint event is not visible.The angiographic material does not contain further relevant information regarding the root cause of the complaint.The two still images of the ivus material show a dislodged stent in the vessel before crushing it to the vessel wall.The still images of the ivus material does therefore not contain further relevant information with regards to the root cause of the complaint.Review of the production documentation confirmed that the product was manufactured according to specifications and passed all in-process and final inspections.During final inspection, every stent system undergoes visual inspection to ensure correct stent embedding and homogeneous crimping of the stent.Further, the stent outer diameter and the stent retention force of a defined amount of samples is tested from every lot.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause was determined.It should be noted that the ifu clearly states not to re-insert the stent system if the stent system was removed prior to expansion and that the distal lesion should be initially stented, followed by stenting of the proximal lesion.

Brand Name
ORSIRO MISSION (US) 3.0/22
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key18626576
Report Number1028232-2024-00619
Device Sequence Number15412689
Product Code NIQ
UDI-Device Identifier07640130456082
UDI-Public(01)07640130456082(17)2402
Combination Product (Y/N)Y
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P170030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/02/2024
Device Model Number453952
Device Catalogue Number453952
Device Lot Number01223644
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer02/28/2024
10/15/2024
Initial Report FDA Received Date02/01/2024
Supplement Report FDA Received Date02/28/2024
10/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age53 YR
Patient SexMale